Be Careful when Mixing Meds!

I had another torturous migraine last night.  All day yesterday I felt increased pressure around my head, and then out of nowhere, it exploded into horrible pain.  I felt really sick to my stomach and I took migraine medicine IMMEDIATELY.  I waited a couple hours, but the pain didn’t let up.  I happened to have some anti-nausea medicine that the ER had prescribed me a while ago, so I took that as well.

Usually I check online to see if I can mix medications.  There’s an online drug interaction checker.  (Of course it doesn’t substitute a doctor or pharmacist’s advice, but when it’s 2 AM, it’s so convenient!)

TURNS OUT, I am NOT supposed to mix those 2 medications because it could possibly interact badly.  There is a chance that it could have very harmful effects… and potentially–extremely rarely, but still possibly–even be fatal.

:-/

So this is my story.  I wanted to share this with you because us chronic pain peeps need to be SO careful when it comes to mixing meds. 

YIKES!

Luckily, I survived.  Still Kelly Alive.  And by this afternoon, I even managed to get rid of most of the head pain.

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: